MAUDE Adverse Event Report: ELLEX MEDICAL PTY LTD ULTRA Q REFLEX; OPHTHALMIC LASER

ELLEX MEDICAL PTY LTD ULTRA Q REFLEX; OPHTHALMIC LASER
Model Number LQP3106-U
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Hemorrhage/Blood Loss/Bleeding (1888)
Date of Event 10/24/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
There was no device problem, the device was verified after the event , and it was within specifications.There was no further information received from the user facility regarding the procedure used by the physician and the patient visual acuity status after the event.
 
Event or Problem Description
There was an incident reported on the ellex ultra q reflex laser where the doctor reported to have hit a blood vessel and felt the system was unsafe for use.This report is made by ellex without prejudice and does not imply any admission of liability for the incident or its consequences.

Brand Name
ULTRA Q REFLEX
Common Device Name
OPHTHALMIC LASER
Manufacturer (Section D)
ELLEX MEDICAL PTY LTD
3-4 second avenue
mawson lakes, 5095
AS  5095
Manufacturer (Section G)
ELLEX MEDICAL PTY LTD
3-4 second avenue
mawson lakes, 5095
AS   5095
MDR Report Key18188540
Report Number3002806902-2023-00002
Device Sequence Number17960788
Product Code HQF
UDI-Device Identifier09342395000427
UDI-Public(01)09342395000427(11)161013
Combination Product (Y/N)N
PMA/510(K) Number
K212630
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Remedial Action Notification,Patient Monitoring,Inspection
Type of Report Initial
Report Date (Section B) 11/22/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberLQP3106-U
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/25/2023
Initial Report FDA Received Date11/21/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/14/2016
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown